# SDR HALA2016121700551

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 12,689 hours, 2,017 cycles
- System (JASC): 2700 · Flight Control System
- Part: Controller
- Part number: 32279290002
- Part serial: 412508
- Condition: Malfunctioned
- Location: Control Stick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE STICK FCPC 1 FAULT. REMOVED AND REPLACED FLT CONTROL STICK CONTROLLER IAW AMM 27-92-41 UP TO STEP 4G,
